# SDR USAA2013121300002

- Difficulty date: December 12, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 39,792 hours, 23,500 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LT FRONT DOOR SLIDE BECAME DISARMED IN FLIGHT.  ARMING HANDLE IS ABOUT 1/4 INCH OUT OF POSITION.  SLIDE WILL ARM WHEN HANDLE IS HELD IN ARMED POSITION.  CLEANED DEBRIS FROM GIRT BAR AREA & LUBED MECHANISM.  L1 DOOR OPERATIONS CHECKED GOOD IAW AMM 52-11-12.
